# SDR SWIA201024303

- Difficulty date: May 25, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 22,886 hours, 17,675 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE YOKE LINK BUSHING PITTED.  (ENG CHANGE)  REPLACED BUSHING PER AMM.
